The Annals of Applied Statistics

Discussion of “Coauthorship and citation networks for statisticians”

Vishesh Karwa and Sonja Petrović

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Ann. Appl. Stat., Volume 10, Number 4 (2016), 1827-1834.

Received: August 2016
First available in Project Euclid: 5 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Karwa, Vishesh; Petrović, Sonja. Discussion of “Coauthorship and citation networks for statisticians”. Ann. Appl. Stat. 10 (2016), no. 4, 1827--1834. doi:10.1214/16-AOAS978.

Export citation


  • Bayarri, M. J., Berger, J. O., Cafeo, J., Garcia-Donato, G., Liu, F., Palomo, J., Parthasarathy, R. J., Paulo, R., Sacks, J. and Walsh, D. (2007). Computer model validation with functional output. Ann. Statist. 35 1874–1906.
  • Blitzstein, J. and Diaconis, P. (2010). A sequential importance sampling algorithm for generating random graphs with prescribed degrees. Internet Math. 6 489–522.
  • Diaconis, P. and Sturmfels, B. (1998). Algebraic algorithms for sampling from conditional distributions. Ann. Statist. 26 363–397.
  • Fienberg, S. E., Meyer, M. M. and Wasserman, S. S. (1985). Statistical analysis of multiple sociometric relations. J. Amer. Statist. Assoc. 80 51–67.
  • Fienberg, S. E. and Wasserman, S. S. (1981). Discussion of P. W. Holland and S. Leinhardt “An Exponential Family of Probability Distributions for Directed Graphs”. J. Amer. Statist. Assoc. 76 54–57.
  • Gross, E., Petrović, S. and Stasi, D. (2015). Goodness-of-fit for log-linear network models: Dynamic Markov bases using hypergraphs. Ann. Inst. Statist. Math. DOI:10.1007/s10463-016-0560-2.
  • Holland, P. W. and Leinhardt, S. (1981). An exponential family of probability distributions for directed graphs. J. Amer. Statist. Assoc. 76 33–65.
  • Karwa, V., Pelsmajer, M., Petrović, S., Stasi, D. and Wilburne, D. (2016). Statistical models for cores decomposition of an undirected random graph. Submitted.
  • Lunagómez, S., Mukherjee, S., Wolpert, R. L. and Airoldi, E. M. (2016). Geometric representations of random hypergraphs. J. Amer. Statist. Assoc. To appear. Available at:
  • Petrović, S., Rinaldo, A. and Fienberg, S. E. (2010). Algebraic statistics for a directed random graph model with reciprocation. In Algebraic Methods in Statistics and Probability II (M. A. G. Viana and H. Wynn, eds.). Contemporary Mathematics 516. Amer. Math. Soc., Providence, RI.
  • Rinaldo, A., Petrović, S. and Fienberg, S. E. (2013). Maximum likelihood estimation in the $\beta$-model. Ann. Statist. 41 1085–1110.
  • Seidman, S. B. (1983). Network structure and minimum degree. Social Networks 5 269–287.
  • Stasi, D., Sadeghi, K., Rinaldo, A., Petrovic, S. and Fienberg, S. (2014). $\beta$ models for random hypergraphs with a given degree sequence. In Proceedings of COMPSTAT 201421st International Conference on Computational Statistics 593–600. Internat. Statist. Inst., The Hague.
  • Zhu, H., Li, Y., Ibrahim, J. G., Shi, X., An, H., Chen, Y., Gao, W., Lin, W., Rowe, D. B. and Peterson, B. S. (2009). Regression models for identifying noise sources in magnetic resonance images. J. Amer. Statist. Assoc. 104 623–637.

See also

  • Main article: Coauthorship and citation networks for statisticians.